Research ArticleOpen accessIn the abstractEstimation Methods for Multicollinearity Proplem Combined with High Leverage Data PointsMoawad El-Fallah, Abd El-SallamJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,617 accessesView PDFCite
29 results for “Generalized Linear Model”
Set a search alertResearch ArticleOpen accessIn the abstractEffect of Different Uniform Temperature with Thickness-Wise Linear Temperature Gradient on Interfacial Stresses of a Bi-Material AssemblyD. Sujan, Z. Oo, M. V.V. Murthy, K. N. SeetharamuAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 7,068 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,198 accessesView PDFCite
Research ArticleOpen accessIn the abstractRobust Estimations as a Remedy for Multicollinearity Caused by Multiple High Leverage PointsArezoo Bagheri, Habshah MidiJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 8,247 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Comparative Study of the Performances of the OLS and some GLS Estimators when Stochastic Regressors are both Collinear and Correlated with Error TermsKayode AyindeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,343 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
Research ArticleOpen accessIn the abstractMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,885 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordA New Separable Logarithmic Algorithm for Non-Linear OptimizationAbbas Y. Al-Bayati, Hawraz N. JabbarJournal of Computer Science, Vol. 6, Issue 5 · 31 May 2010 · 6,872 accessesView PDFCite